# SDR SWAA2018070323279

- Difficulty date: June 13, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 19,214 hours, 8,378 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A5010
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT DELAMINATED ON OUTBOARD END ON LOWER SIDE.  R&R NR 8 SLAT PER AMM.
